It is understandable that people are concerned about the condition of the skin on their face. This is due in part to the fact that people make determinations about us primarily based on the way that we look. If our facial skin looks irritated, blotchy or in some other way deformed, people will react to us in a negative way. This has led many people to ask why their face is always red.
For some people, especially those who have lighter skin, having facial redness may be par for the course. Their face will become red when they are in the sun, when they engage in physical activity and if it is irritated by the air, rain or snow. However, in some people, the reddening of their face can be an indication of skin disorders. It is good to have a professional examine your face to confirm whether your facial redness is just normal for you or if it is a symptom of something more serious.
Rosacea is a disease that is genetic. Most people are surprised that they have rosacea because rosacea symptoms usually do not manifest themselves until a person is 30 years of age or older. Individuals who have rosacea will start to notice the reddening on their cheeks. If a person is inclined to flush or blush easily, it is likely that they will develop rosacea.
Rosacea is insidious in that it starts out very small and gradually gets bigger. As the symptoms become worse, a person’s skin will look more distorted. They will eventually see bumps, pimples and tissue build-up, especially on the nose, which will make the nose look larger. Their eyes may become irritated and bloodshot.
Another reason why people have facial redness could be the medication that they are taking. Steroids, for example, can make a person’s face look red because they encourage the creation of thread veins. If a person is concerned that the steroids they are taking are causing the skin to turn red, it’s best for them to talk to a doctor. A person would not want to stop taking prescription steroids of their own accord simply because of facial redness. In many instances, simply stopping the steroids will produce worse effects than those caused by the pills.
Some people just have sensitive skin. So when they are using makeup, a beauty product or perfume, their body reacts to chemicals by turning their skin red. If you feel that this may be the case, stop using the chemical products for a short period of time and see if it improves. Some individuals who notice redness around their eyes have attributed it to using eyeglasses that have a nickel frame.
Anxiety can make your face look red. When your skin itches, your body releases adrenaline and this, in turn, makes your face look red.
There are many other factors, including temperature, alcohol consumption, Cushing’s disease and a whole host of other reasons, for why your face may be red. It is best to discuss the situation with our experienced medical professionals at Delta Laser and Skin Care Centre in Delta and allow them to provide you with the assistance you need. Contact us today to schedule your consultation to learn more.